# SDR IPXA2024052846775

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 89,180 hours, 19,033 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*DIVERSION* AIR/GND DISAGREE STATUS MESSAGE T/S C/O IAW FIM 32-09 FAULT TREE 810 REV142. PSEU BITE PROCEDURE C/O IAW FIM 32-09 FAULT TREE 803 AND FOUND FAULT CODE "S244" NOT COMPRESSED SENSOR OF NLG. DURING CHECK, S244 SENSOR TARGET FOUND LOOSE. SENSOR TARGET REINSTALLED IN POSITION AND CLEARANCE ADJUSTMENT C/O IAW AMM 32-09-08/201 REV142. PSEU BITE PROCEDURE OK. NO EICAS STATUS MSG DISPLAYED. Q9DY421Y CRN85080034 BACCHI
